# SDR SWAA2023100305656

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 55,892 hours, 33,853 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET NOSE COWL LIPS KIN HAS EVIDENCE OF CORROSION/ PITTING ALL ALONG INNER LIPSKIN CIRCUMFRENCE IN NUMEROUS LOCATIONS. SEE ATTACHED PICTURES #1 ENG INLET NOSE COWL LIPS KIN HAS EVIDENCE OF CORROSION/ PITTING ALL ALONG INNER LIPSKIN CIRCUMFRENCE IN NUMEROUS LOCATIONS<[01] REMOVED AND REPLACED #1 ENG INLET COWL PER AMM 71-11-01.
